Skip navigation
Skip navigation

Inference for an epidemic when susceptibility varies

dc.contributor.authorO'Neill, Philip D
dc.contributor.authorBecker, Niels
dc.date.accessioned2015-12-13T23:20:37Z
dc.date.available2015-12-13T23:20:37Z
dc.identifier.issn1465-4644
dc.identifier.urihttp://hdl.handle.net/1885/90788
dc.publisherOxford University Press
dc.sourceBiostatistics
dc.titleInference for an epidemic when susceptibility varies
dc.typeJournal article
local.description.notesImported from ARIES
local.description.refereedYes
local.identifier.citationvolume2
dc.date.issued2001
local.identifier.absfor111706 - Epidemiology
local.identifier.ariespublicationMigratedxPub21242
local.type.statusPublished Version
local.contributor.affiliationO'Neill, Philip D, University of Nottingham
local.contributor.affiliationBecker, Niels, College of Medicine, Biology and Environment, ANU
local.bibliographicCitation.issue1
local.bibliographicCitation.startpage99
local.bibliographicCitation.lastpage108
dc.date.updated2015-12-12T09:03:54Z
CollectionsANU Research Publications

Download

There are no files associated with this item.


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  19 May 2020/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator